The Annals of Mathematical Statistics

The Consistency of Nonlinear Regressions

E. Malinvaud

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 956-969.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696972

Digital Object Identifier
doi:10.1214/aoms/1177696972

Mathematical Reviews number (MathSciNet)
MR261754

Zentralblatt MATH identifier
0206.20504

JSTOR
links.jstor.org

Citation

Malinvaud, E. The Consistency of Nonlinear Regressions. Ann. Math. Statist. 41 (1970), no. 3, 956--969. doi:10.1214/aoms/1177696972. https://projecteuclid.org/euclid.aoms/1177696972


Export citation